MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TMETRIX PR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TMETRIX PR; BLOOD GLUCOSE SYSTEM
Model Number TMETRIX PR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report: #(b)(4).Product not returned for evaluation.Customer declined replacement product.Most likely underlying root cause: mlc-28 -there was not enough information to determine the mlurc.Test strip udi#: (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the initial concern is resolved - unable to establish contact at this time.No product notification letter sent since no customer address on file.
 
Event or Problem Description
Consumer reported complaint for hi display.Staff is calling on behalf of the evp boulder creek facility regarding the meter is reading hi.The customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product storage location is undisclosed.During the call a blood test was not performed.The test strip lot manufacturer's expiration date is 09/30/2019 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.

Brand Name
TMETRIX PR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8633647
Report Number1000113657-2019-00552
Device Sequence Number2005184
Product Code NBW
UDI-Device Identifier10612479210254
UDI-Public(01)10612479210254
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTMETRIX PR
Device Catalogue NumberRE4H01P-43
Device Lot NumberMV3003
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2019
Initial Report FDA Received Date05/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1